Perhaps if you discover the prozac 40mg makes you tired, tried taking it at night if your doctor will allow you to. That might help with the fatigue.
I have been on the the prozac for almost 2 weeks now ], she said she may up the dosage to 40 mg but im afraid of being zonked out all day and trying to work on a higher level.
How long have you been taking the Prozac for? Sometimes it takes a couple of weeks to get adjusted to medication. Also my psychiatrist told me alot of people who suffer from anxiety/depression will think the medication is making them worse because the are already struggling with anxiety/depression.
However, some medications just don't work for people, or cause side effects such as fatigue. I was on lexapro 10mg for a year, then stopped, and started to take it again for a little over a month and it no longer worked for my anxiety. So I slowly weaned off the lexapro and switched to cymbalta. For a week i took 5 mg of lexapro and a 30mg cymbalta. Now I am at a therapeutic dosage of 60mg cymbalta. And I also take clonozapem up to 3 times a day if I have panic attacks.
Lexapro gave me gastroinstestinal side effects. While as Cymbalta now seems to give me sleep troubles/insomnia. However, sometimes the medication outweighs the side effects. Cymbalta allows me to get through a day without anxiety, I rarely have to take my clonozapems.
Ask your psychiatrist the next time you visit them, they will have a better idea of what route to go.